# SDR IPXA09B57802

- Difficulty date: October 23, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N571UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35668
- Aircraft time: 6,840 hours, 1,241 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 65B39011111A
- Part serial: 000708
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SPEC LT WING I/B FORE FLAP L/E FAIRING DELAMINATION DUE BIRD STRIKE.  COMPOSITE HOT BOND REPAIR CARRIED OUT AS PER SRM 51-70-07 PAR 5A (1), FIG 5, REV 53.
